# SDR CAL950073

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6517844335
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 334 - THE 'A' SYSTEM HYDRAULIC QUANTITY DECREASED TO .1250 GALLON WHILE IN FLIGHT.  'ABNORMAL' PROCEDURES WERE COMPLIED WITH AND THE ACFT WAS DIVERTED TO MIA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE LEAKING.  THE LINE WAS REMOVED AND REPLACED.  LEAK AND PRESSURE CHECKS AFTER HYDRAULIC SYSTEM SERVICING WERE GOOD.  (W)
